# SDR AALA20090512TUL67

- Difficulty date: April 17, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 56,336 hours, 29,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUB-FLOOR AT STA 200 12 INCHES FORWARD OF NR 6 SEAT TRACK.  REMOVED CORROSION ON SUB-FLOOR AT STA 200 12 INCHES FORWARD OF NR 6 SEAT TRACK AND INSTALLED / DOUBLER AT STA 200 TO 218 PER AARD 53-20-16-00.
